Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 173, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 25, 2011, 10:01 PM CDT for Fayette County, Illinois. It took effect at Jun 26, 2011, 9:19 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2011, 10:01 PM CDT (03:01 UTC)
- In effect from
- Jun 26, 2011, 9:19 AM CDT
- Expired
- Jun 29, 2011, 7:49 PM CDT
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Fayette County, IL
The radar
The Lincoln radar (KILX), 131 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River at Vandalia (VNDI2). The gauge peaked at 20.92 ft at Jun 28, 2011, 3:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
305
WGUS43 KLSX 260301
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 PM CDT SAT JUN 25 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT
VANDALIA
.THIS FLOOD WARNING IS A RESULT OF 1.0 TO 1.5 INCHES OF RAINFALL
FORECAST OVERNIGHT TONIGHT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC051-270301-
/O.NEW.KLSX.FL.W.0173.110627T1624Z-110630T1251Z/
/VNDI2.1.ER.110627T1624Z.110628T1800Z.110629T1251Z.NO/
1001 PM CDT SAT JUN 25 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE KASKASKIA RIVER AT VANDALIA
* FROM MONDAY MORNING TO WEDNESDAY MORNING.
* AT 9:30 PM SATURDAY THE STAGE WAS 11.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE MONDAY
MORNING AND CREST NEAR 20.1 FEET EARLY TUESDAY MORNING.
* IMPACT...AT 19.2 FEET...STATE HIGHWAY J JUST EAST OF COUNTY ROAD 206
BEGINS TO FLOOD NEAR THIS HEIGHT.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
UNPROTECTED FARMLAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/26 06/27 06/28 06/29 06/30
KASKASKIA RIVER
VANDALIA 18.0 11.53 12.5 16.9 20.0 18.2 13.59 follow-up statements
606
WGUS83 KLSX 260729
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
229 AM CDT SUN JUN 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER AT
VANDALIA
.THIS FLOOD WARNING IS A RESULT OF TWO TO FIVE INCHES OF RAINFALL OVER
THE PAST 6 TO 12 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC051-270729-
/O.EXT.KLSX.FL.W.0173.110626T1419Z-110628T1554Z/
/VNDI2.1.ER.110626T1419Z.110627T0000Z.110627T1554Z.NO/
229 AM CDT SUN JUN 26 2011
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* FROM THIS MORNING TO MONDAY MORNING.
* AT 2:00 AM SUNDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 22.0 FEET EARLY SUNDAY
EVENING BEFORE FALLING BELOW FLOOD STAGE LATE MONDAY MORNING.
* IMPACT...AT 19.2 FEET...STATE HIGHWAY J JUST EAST OF COUNTY ROAD 206
BEGINS TO FLOOD NEAR THIS HEIGHT.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
UNPROTECTED FARMLAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/27 06/28 06/29 06/30 07/01
KASKASKIA RIVER
VANDALIA 18.0 14.71 16.8 19.5 14.8 13.1 12.1564
WGUS83 KLSX 261513
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CDT SUN JUN 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
THE KASKASKIA RIVER AT
...VANDALIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC051-271513-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-110629T1800Z/
/VNDI2.1.ER.110626T1213Z.110627T0000Z.110628T1800Z.NO/
1013 AM CDT SUN JUN 26 2011
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL TUESDAY AFTERNOON.
* AT 9:30 AM SUNDAY THE STAGE WAS 18.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 22.0 FEET THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON.
* IMPACT...AT 19.2 FEET...HWY J JUST EAST OF CO. ROAD 206 FLOODS.
* IMPACT...AT 18.0 FEET...UNPROTECTED FARMLAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/27 06/28 06/29 06/30 07/01
KASKASKIA RIVER
VANDALIA 18.0 18.69 19.0 18.2 15.7 12.1 10.9067
WGUS83 KLSX 270248
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT SUN JUN 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER AT
VANDALIA
.THIS FLOOD WARNING IS A RESULT OF TWO TO FOUR INCHES OF RAINFALL
OVER THE PAST 24 HOURS AND AN ADDITIONAL ONE TO TWO INCHES OF RAIN
POSSIBLE OVER THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC051-280248-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-110629T1942Z/
/VNDI2.1.ER.110626T1213Z.110627T0600Z.110628T1942Z.NO/
948 PM CDT SUN JUN 26 2011
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL TUESDAY AFTERNOON.
* AT 9:30 PM SUNDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE TUESDAY
AFTERNOON. HOWEVER...THIS FORECAST DEPENDS HIGHLY ON FUTURE RAINFALL
AMOUNTS...MORE SPECIFICALLY...OVER THE NEXT 24 TO 36 HOURS.
* IMPACT...AT 19.2 FEET...STATE HIGHWAY J JUST EAST OF COUNTY ROAD 206
BEGINS TO FLOOD NEAR THIS HEIGHT.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
UNPROTECTED FARMLAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/27 06/28 06/29 06/30 07/01
KASKASKIA RIVER
VANDALIA 18.0 20.45 20.2 18.3 15.8 13.2 11.6092
WGUS43 KLSX 271612
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1112 AM CDT MON JUN 27 2011
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN ILLINOIS...
THE KASKASKIA RIVER AT
...VANDALIA
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL UPSTREAM AND
ADDITIONAL RAINFALL OF 1.25 IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC051-281612-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-110701T2236Z/
/VNDI2.2.ER.110626T1213Z.110628T1200Z.110630T2236Z.NO/
1112 AM CDT MON JUN 27 2011
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL THURSDAY AFTERNOON.
* AT 10:30 AM MONDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.3 FEET TOMORROW MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 24.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 23.0 FEET...AGRICULTURAL LEVEE BEGINS TO BE SLIGHTLY
OVERTOPPED. NO RESIDENCES ARE AFFECTED AT THIS LEVEL.
* IMPACT...AT 19.2 FEET...STATE HIGHWAY J JUST EAST OF COUNTY ROAD 206
BEGINS TO FLOOD NEAR THIS HEIGHT.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
UNPROTECTED FARMLAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/28 06/29 06/30 07/01 07/02
KASKASKIA RIVER
VANDALIA 18.0 20.50 24.3 20.6 19.5 13.5 10.9528
WGUS83 KLSX 280127
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CDT MON JUN 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER AT
VANDALIA
CARLYLE TAILWATER
.THIS FLOOD WARNING IS A RESULT OF THREE TO FIVE INCHES OF RAINFALL
SINCE FRIDAY EVENING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC051-290127-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-110701T0120Z/
/VNDI2.1.ER.110626T1213Z.110628T1200Z.110630T0120Z.NO/
827 PM CDT MON JUN 27 2011
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL WEDNESDAY EVENING.
* AT 8:00 PM MONDAY THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 21.0 FEET TUESDAY
MORNING BEFORE FALLING BELOW FLOOD STAGE WEDNESDAY EVENING.
$$
ILC027-290126-
/O.CON.KLSX.FL.W.0182.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.110627T1600Z.110628T1800Z.000000T0000Z.NO/
827 PM CDT MON JUN 27 2011
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAILWATER
* UNTIL FURTHER NOTICE.
* AT 8:00 PM MONDAY THE STAGE WAS 423.5 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE TO NEAR 423.6 FEET WEDNESDAY
MORNING AND REMAIN NEAR 423.6 FEET THROUGH SATURDAY MORNING.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/28 06/29 06/30 07/01 07/02
KASKASKIA RIVER
VANDALIA 18.0 20.68 21.0 19.6 16.4 14.1 12.6
CARLYLE TW 423.5 423.51 423.5 423.6 423.6 423.6 423.6191
WGUS83 KLSX 281753
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 PM CDT TUE JUN 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
THE KASKASKIA RIVER AT
...VANDALIA
...CARLYLE TW
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC051-291753-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-110630T1720Z/
/VNDI2.1.ER.110626T1213Z.110628T0845Z.110629T1720Z.NO/
1253 PM CDT TUE JUN 28 2011
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL WEDNESDAY AFTERNOON.
* AT 12:30 PM TUESDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 19.2 FEET...STATE HIGHWAY J JUST EAST OF COUNTY ROAD 206
BEGINS TO FLOOD NEAR THIS HEIGHT.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
UNPROTECTED FARMLAND BEGINS TO FLOOD.
$$
ILC027-291752-
/O.CON.KLSX.FL.W.0182.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.110627T1600Z.110630T0600Z.000000T0000Z.NO/
1253 PM CDT TUE JUN 28 2011
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL FURTHER NOTICE.
* AT 12:30 PM TUESDAY THE STAGE WAS 423.5 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 423.7 FEET THURSDAY MORNING.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE OVERFLOWS
WITH MINOR FLOODING OF PARK LANDS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/29 06/30 07/01 07/02 07/03
KASKASKIA RIVER
VANDALIA 18.0 20.62 18.8 15.4 13.0 11.5 10.7
CARLYLE TW 423.5 423.53 423.6 423.7 423.7 423.7 423.7997
WGUS83 KLSX 290117
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
817 PM CDT TUE JUN 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER
AT VANDALIA AFFECTING FAYETTE COUNTY
AT CARLYLE TAIL WATER AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL RECEIVED
ACROSS THE KASKASKIA RIVER BASIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC051-300117-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-110701T0000Z/
/VNDI2.1.ER.110626T1213Z.110628T0845Z.110630T0000Z.NO/
817 PM CDT TUE JUN 28 2011
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL THURSDAY EVENING.
* AT 8:00 PM TUESDAY THE STAGE WAS 20.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY EVENING.
$$
ILC027-300116-
/O.CON.KLSX.FL.W.0182.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.110627T1600Z.110630T0600Z.000000T0000Z.NO/
817 PM CDT TUE JUN 28 2011
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAIL WATER
* UNTIL FURTHER NOTICE.
* AT 8:00 PM TUESDAY THE STAGE WAS 423.5 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 423.7 FEET BY
EARLY THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/29 06/30 07/01 07/02 07/03
KASKASKIA RIVER
VANDALIA 18.0 20.22 19.2 16.2 13.5 12.3 11.4
CARLYLE TW 423.5 423.55 423.5 423.7 423.7 423.7 423.7622
WGUS83 KLSX 291642
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CDT WED JUN 29 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
THE KASKASKIA RIVER AT
...VANDALIA
...CARLYLE TW
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC051-301642-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-110630T2230Z/
/VNDI2.1.ER.110626T1213Z.110628T0845Z.110629T2230Z.NO/
1142 AM CDT WED JUN 29 2011
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL LATER TODAY.
* AT 11 AM WEDNESDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 19.2 FEET...STATE HIGHWAY J JUST EAST OF COUNTY ROAD 206
BEGINS TO FLOOD NEAR THIS HEIGHT.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
UNPROTECTED FARMLAND BEGINS TO FLOOD.
$$
ILC027-301641-
/O.CON.KLSX.FL.W.0182.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.110627T1600Z.110706T1200Z.000000T0000Z.NO/
1142 AM CDT WED JUN 29 2011
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL FURTHER NOTICE.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 423.6 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL HOLD NEAR 423.6 FEET THE NEXT FEW DAYS.
ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE OVERFLOWS
WITH MINOR FLOODING OF PARK LANDS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/30 07/01 07/02 07/03 07/04
KASKASKIA RIVER
VANDALIA 18.0 18.96 16.3 13.5 12.4 11.4 11.1
CARLYLE TW 423.5 423.56 423.6 423.6 423.6 423.6 423.6578
WGUS83 KLSX 300049
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
749 PM CDT WED JUN 29 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS WILL BE THE LAST FLOOD STATEMENT ISSUED REGARDING THIS FLOODING
EVENT ALONG THE KASKASKIA RIVER AT VANDALIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC051-300119-
/O.CAN.KLSX.FL.W.0173.000000T0000Z-110630T2230Z/
/VNDI2.1.ER.110626T1213Z.110628T0845Z.110629T2021Z.NO/
749 PM CDT WED JUN 29 2011
THE FLOOD WARNING IS CANCELLED FOR
THE KASKASKIA RIVER AT VANDALIA.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 16.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 3:21 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.1 FEET BY FRIDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/30 07/01 07/02 07/03 07/04
KASKASKIA RIVER
VANDALIA 18.0 16.76 15.5 14.1 13.0 11.9 11.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 25, 7:08 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 25, 7:08 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 708 PM CDT SAT JUN 25 2011 .DISCUSSION... /410 PM CDT SAT JUN 25 2011/ MAIN FORECAST CONCERNS DEAL WITH POTENTIAL FOR SEVERE STORMS AND HEAVY RAINFALL THROUGH EARLY MORNING. FIRST ROUND OF STORMS HAVE DECREASED IN INTENSITY AND MOVED OUT OF THE AREA WHILE THERE IS SOME RECENT DEVELOPMENT SOUTHWEST OF QUINCY IN AN AREA OF WEAK ELEVATED MOISTURE CONVERGENCE. HAVE GONE AHEAD AND CAN CELLED THE SEVERE THUNDERSTORM WATCH AS IT APPEARS THAT REDEVELOPMENT WITHIN THIS AREA IS NOT LIKELY IN THE NEXT 1-2 HOURS. DO THINK THERE WILL BE REDEVELOPMENT. THIS EVENING OVER WESTERN MO AS WEAK ASCENT CAUSED BY SHORTWAVE TROUGH CURRENTLY OVER OK/KS MOVES INTO MO. THIS WILL BE COINCIDENT WITH INCREASING LOW LEVEL CONVERGENCE OVER WESTERN MO ALONG THE WARM FRONT. WITH AN INCREASING LOW LEVEL JET. THIS DEVELOPMENT WILL BE ABLE TO TAP INTO THE 2000-4000 J/KG MUCAPES AS IT RIDGE EASTWARD ALONG THE FRONT WITH DEEP LAYER SHEAR OF 40-50KTS. THESE STORMS WILL ALSO HAVE THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ACROSS THE CENTRAL AND SOUTHERN PARTS OF THE CWA. THIS MCS WILL LIKELY ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL RATES AS IT MOVES ACROSS THE CWA THIS EVENING INTO THE EARLY MORNING HOURS. THOUGH THINK THAT MCS WILL BE FAIRLY PROGRESSIVE AND FFG IS MARGINALLY HIGH...SO WILL JUST GO WITH THE MENTION OF LOCALLY HEAVY RAINFALL BUT NOT ISSUE A FLASH FLOOD WATCH AT THIS TIME. MCS SHOULD MOVE OFF TO THE EAST BY EARLY MORNING SUNDAY THOUGH THERE WILL CONTINUE TO BE A RISK OF STORM REDEVELOPMENT ON SUNDAY ALONG LINGERING FRONT/OUTFLOW BOUNDARY. THE FRONT WILL MOVE NORTH OF THE AREA ON SUNDAY NIGHT...BUT COLD FRONT SWEEPING THROUGH THE AREA ON MONDAY WILL KEEP RISK OF THUNDERSTORMS. RISK OF SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY INTO MONDAY GIVEN STRONG INSTABILITY AND DECENT DEEP LAYER SHEAR. BRITT && .AVIATION... /641 PM CDT SAT JUN 25 2011/ MAIN CONCERN WITH THIS SET OF TAFS CONTINUES TO BE TIMING AND LOCATION OF CONVECTION. STORMS HAVE BEEN SLOWER TO DEVELOP THAN PREVIOUSLY THOUGHT HOWEVER CONDITIONS ARE STILL FAVORABLE FOR A ROUND OF STORMS EARLY THIS EVENING. ANOTHER ROUND OF STORMS IS POSSIBLE OVERNIGHT AS THE LOW LEVEL JET INCREASES AND INTERACTS WITH A WARM FRONT ACROSS SWRN MO. THERE IS ANOTHER CHANCE OF STORMS TOMORROW AFTERNOON BUT CONFIDENCE IS TOO LOW ATTM FOR MORE THAN A CB GROUP. SELY WINDS TURN SLY THEN SWLY AFTER THE WARM FRONT LIFTS NORTH OF THE TAF SITES. SPECIFICS FOR KSTL...CONDITIONS ARE FAVORABLE FOR A ROUND OF STORMS TO DEVELOP EARLY THIS EVENING ALTHOUGH DEVELOPMENT HAS BEEN SLOWER THAN EXPECTED. ADDITIONAL THUNDERSTORMS MAY DEVELOP OVERNIGHT AS THE LOW LEVEL JET INCREASES AND INTERACTS WITH THE WARM FRONT. THERE IS ANOTHER CHANCE OF STORMS TOMORROW AFTERNOON AS THE WARM FRONT LIFTS THROUGH MISSOURI. SELY WINDS WILL VEER SLY THEN SWLY AS THE WARM FRONT LIFTS NORTH OF KSTL. IT IS ALSO POSSIBLE THAT A MVFR STRATUS DECK MAY DEVELOP OVERNIGHT AS THE WARM FRONT LIFTS NEWD HOWEVER LOW CONFIDENCE PRECLUDES MENTION IN THE TAF ATTM. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 25, 5:02 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 502 PM CDT SAT JUN 25 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 502 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TONIGHT. SOME OF THE STORMS MAY BE SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT. MULTIPLE THUNDERSTORM COMPLEXES EXPECTED TO MOVE ACROSS THE AREA SUNDAY THROUGH MONDAY MORNING...AND THEN WITH A COLD FRONT MONDAY AFTERNOON AND NIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE DURING THIS TIME. THE CHANCE FOR THUNDERSTORMS RETURNS ON TUESDAY NIGHT AND WEDNESDAY AS A WARM FRONT LIFTS NORTH THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. GLASS
In the hours before
Local storm report, Jun 25, 8:49 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM FUNNEL CLOUD SULLIVAN 38.22N 91.17W
06/25/2011 FRANKLIN MO TRAINED SPOTTER
ALONG I44
&&
MILLERLocal storm report, Jun 25, 8:50 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
850 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL FLORISSANT 38.80N 90.32W
06/25/2011 E0.70 INCH ST. LOUIS MO TRAINED SPOTTER
&&
MILLERLocal storm report, Jun 25, 9:26 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM FLASH FLOOD 5 W GOLDEN 40.10N 91.11W
06/25/2011 ADAMS IL EMERGENCY MNGR
ADAMS COUNTY EM REPORTS SEVERAL STATE AND NATIONAL
ROUTES ARE FLOODED NEAR CAMP POINT... GOLDEN... AND
LORAINE. SEVERAL VIADUCTS ARE FILLING WITH WATER. WATER
WAS 12 INCHES DEEP IN SOME PLACES.
&&
KANOFSKYSpecial weather statement, Jun 25, 9:42 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 942 PM CDT SAT JUN 25 2011 MOZ065-260330- JEFFERSON MO- 942 PM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON COUNTY UNTIL 1030 PM CDT... AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF RICHWOODS...OR 9 MILES WEST OF HILLSBORO...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HILLSBORO... DE SOTO... MORSE MILL... VICTORIA... MAPAVILLE... HEMATITE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
Local storm report, Jun 25, 9:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
946 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HEAVY RAIN 2 N COLLINSVILLE 38.71N 90.00W
06/25/2011 U0.00 INCH MADISON IL AMATEUR RADIO
6 TO 7 INCHES OF WATER OVER THE INTERSECTION OF I62 AND
I59 NORTH OF COLLINSVILLE
&&
KANOFSKYLocal storm report, Jun 25, 9:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
954 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY RAIN CAMP POINT 40.04N 91.07W
06/25/2011 M4.33 INCH ADAMS IL TRAINED SPOTTER
2.60 INCHES BETWEEN 830 AND 930...WATER OVER HIGHWAYS
IN SEVERAL SPOTS
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:13 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 20 min |
| Jun 25, 7:36 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Macoupin, Madison | 39 min |
| Jun 25, 7:52 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin | 38 min |
| Jun 25, 8:12 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 48 min |
| Jun 25, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Jersey, Macoupin, Madison | 47 min |
| Jun 25, 8:33 PM CDT | Flash Flood Warning | LSX | Adams, Brown | 6 hr |
| Jun 25, 8:41 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 49 min |
| Jun 25, 8:46 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 44 min |
| Jun 25, 8:53 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Montgomery | 52 min |
| Jun 25, 8:58 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey | 47 min |
| Jun 25, 9:36 PM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Macoupin, Madison, Montgomery | 6 hr |
| Jun 25, 9:42 PM CDT | Areal Flood Advisory | LSX | Clinton, Marion, Washington | 6 hr |
| Jun 25, 10:11 PM CDT | River Flood Warning | LSX | Brown | 7 days |
| Jun 25, 11:11 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Saint Clair | 49 min |
| Jun 25, 11:45 PM CDT | Areal Flood Advisory | LSX | Monroe, Randolph, Saint Clair | 6 hr |
| Jun 26, 12:21 AM CDT | Flash Flood Warning | LSX | Bond, Calhoun, Clinton, Fayette, Jersey, Madison and 5 more | 6 hr |
| Jun 26, 2:11 AM CDT | Flash Flood Warning | LSX | Monroe, Randolph | 4 hr |
| Jun 26, 2:22 AM CDT | Areal Flood Warning | LSX | Brown | 4 hr |
| Jun 26, 2:33 AM CDT | Severe Thunderstorm Warning | LSX | Randolph | 42 min |
| Jun 26, 2:43 PM CDT | Flash Flood Watch | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more | 31 hr |
| Jun 26, 3:11 PM CDT | River Flood Warning | LSX | Pike | 6 days |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.